Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/28436

Title: Systems of conservation laws with third-order Hamiltonian structures
Authors: Ferapontov, E.V.
Pavlov, Maxim V.
Vitolo, R.F.
Keywords: System of conservation laws
Linear congruence
Hamiltonian operator
WDVV equation
Projective group
Reciprocal transformation
Quadratic complex
Monge metric
Issue Date: 2018
Publisher: © Springer
Citation: FERAPONTOV, E.V., PAVLOV, M.V. and VITOLO, R.F., 2018. Systems of conservation laws with third-order Hamiltonian structures. Letters in Mathematical Physics, 108 (6), pp.1525–1550.
Abstract: We investigate n-component systems of conservation laws that possess third-order Hamiltonian structures of differential-geometric type. The classiffication of such systems is reduced to the projective classiffication of linear congruences of lines in Pn+2 satisfying additional geometric constraints. Algebraically, the problem can be reformulated as follows: for a vector space W of dimension n + 2, classify n-tuples of skew-symmetric 2-forms Aα ∈ 2 Λ2(W) such that φβγAβ∧Aγ= 0 for some non-degenerate symmetric φ. .
Description: This paper is in closed access until 1st Feb 2019.
Sponsor: This work was supported by the GNFM of the Istituto Nazionale di Alta Matematica, the Is- tituto Nazionale di Fisica Nucleare by IS-CSN4 Mathematical Methods of Nonlinear Physics, and the Dipartimento di Matematica e Fisica “E. De Giorgi” of the Universit`a del Salento. MVP’s work was partially supported by the grant of the Presidium of RAS ‘Fundamental Problems of Nonlinear Dynamics’.
Version: Accepted for publication
DOI: 10.1007/s11005-018-1054-3
URI: https://dspace.lboro.ac.uk/2134/28436
Publisher Link: https://doi.org/10.1007/s11005-018-1054-3
ISSN: 0377-9017
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
Paper3_LMP.pdfAccepted version306.84 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.